Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

196 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Injecting crystal meth. Numb face, swollen tongue, rashes on back and neck. Allergic reaction?

Answered by
Dr.
Dr. Chakravarthy Mazumdar

General & Family Physician

Practicing since :2004

Answered : 1777 Questions

default
Posted on Mon, 21 Jan 2013 in Drug Abuse
Question: I have been injecting crystal meth for many years and have never had any weird reaction, until these past two weeks. I have been instantly getting a rash on my neck, chest, and back sides of my arms. It continues to come and go throughout my body as I get chills and then overheat. Since the first time it happened I have been so scared that I will take Benadryl and dwell that I am having an allergic reaction. (I am doing a minimal amount once a day). The first time and only that time, my tongue started to swell and I was talking like it. I took Benadryl right away but after 30 mins went by I couldn't inhale air unless I drank liquid and swallowed. Now when I feel parts of my face getting tingly I assume swelling but it is usually just my over reaction. My face does get numb and my tongue will get extremely dry (more then usual). Also One foot will be hot and the other freezing cold. I have been treated for staph twice since Nov. and have taken many different antibiotics.
Is this a allergic reaction, severe dehydration, or is there something else happening to my body?
doctor
Answered by Dr. Chakravarthy Mazumdar 2 hours later
Hi,

The description sounds to be acute reaction to the allergen. Allergic reaction can concurrently appear to be dehydrated. So it is / can be both of them. I could think of drug reactions for the medicines that you choose for High BP and Asthma. Asthma attacks trigger severe with drug abuse.

You should extremely cautious about your use of cyrstal meth. The reaction till now are mild to moderate but if you are unlucky there can be severe reaction and life threatening.

I suggest you to quit meth and consult a doctor if you have ongoing symptoms. Benadryl is not the right treatment.

Let me know if I had clearly mentioned about the serious nature of your problem. It requires immediate attention by expert.
Above answer was peer-reviewed by : Dr. Aparna Kohli
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on  Methamphetamine

doctor1 MD

Hi doc, i am suffering from PE despite of having regular sex for last 10 years. I can stroke more than 10 times before i come. though through start and stop method i have sex for more than 30 mins but i don't enjoy as i have to stop too frequently.
Recently have tried duralast 30 mg and it did not help much, 60 mg has helped but only marginally. can i increase this dosage or you suggest something else.
I am 40 yrs old, good health.

doctor1 MD

My wife melissa currently is in the intensive care unit at MMC in Phoenix az
She is extremely constipated nothing their trying works,however years ago when she was in the Mayo clinic a doctor gave her a half of a pill called DESOXYN which in turn allowed her to deficate in full
how can I convince the MMC staff about this since I found her old perscription their are 4 tablets remaining in the bottle, some one help me help her this I know works I witnessed it firsthand.
THANX, Keith

doctor1 MD

I ve been smoking meth on and off for 2 weeks now and last night I stayed up smoking and have not for a few hours I ve done a few activities including taking a shower I hope I am just being parinod but should i be worryed about my ear ach? It s not the worse pain just every now and again a lil trod. Will I all of a sudden fall over in die or can it have to do with other things like a shower,wisdom teeth, or maybe even sexual activities for long periods of time. What should I do doc?

doctor1 MD

I have been taking Phentermine, (regulated by a physician), to lose weight. I drink about a gallon of water a day. I eat a lot of peanuts & fruits. The problem I have is I have to Urinate about every hour throughout the day, & usually wake up at least twice in the night to pee. Should I cut down on something?

doctor1 MD

I am having a strange issue. First off I am an off and on iv drug user of methamphetamine . And a little background I'm 30 y/o and have no known illnesses except hsv1 and heterozygous factor v Leiden . I take prescribed med clonazepam as needed no...

doctor1 MD

What can be done for chills and runny nose. Glands on the left side of the throat seem a little swollen.

doctor1 MD

I've got to get 2 teeth pulled out and I'm going into surgery to get knocked out tomorrow and I've smoked methamphetamines tonight?